Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have red lines on sides of belly button. No pain. Should I worry?

Hello,i have a few red lines on the sides of my belly button,2 about 6 cm and 3 smaller,they have been there for some months now and i do not feel any pain or anything else.Is it something that i should star worrying about?I have been really busy the last months so i had no time to give it more attention and since it did not bother me i ignored it.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Ayurveda Specialist 's  Response
It is natural. It's lines that come with" Rolls " folding over if you want to call it that, but necessarily means that you are fat. May be try to work on your posture. Sit up strighter and they will go away.
If the red line is below the belly button, it would get cut out with a tummy tuck, since it is on the portion of skin which is removed.
If the fold is above the belly button, a tummy tuck will tighten the skin and will likely improve the appreance of the fold by pulling it flat.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor